# SDR USAAD98132

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS13047D
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BOS - FLT 409 - DURING LANDING, THE FLIGHT CREW EXECUTED A GO-AROUND AFTER THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED.  THE AIRCRAFT THEN LANDED AND STOPPED ON THE RUNWAY UNTIL MAINTENANCE PINNED THE LANDING GEAR AND DOORS.  THE AIRCRAFT THEN TAXIED TO THE TERMINAL.  MAINTENANCE REPLACED THE BOLT AND NUT FOR THE LEFT MAIN GEAR FOLLOW-UP SYSTEM DRIVE FOR THE TORQUE TUBE TO DOR UPLATCH.  THE MAIN GEAR DOOR SKIDS WERE REPLACED AND AN EXTENSION AND RETRACTION AND FREE FALL CHECK OF ALL GEARS WAS PERFORMED.  (M)
